# SDR DL73S040605

- Difficulty date: June 26, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N382DL
- Make and model: Boeing 737247
- Aircraft serial: 23609
- Aircraft time: 45,635 hours, 34,523 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 091431-14, CRACK FOUND IN FUSELAGE SKIN AT APPROX FS 520 JUST ABOVE STRINGER 16L.  CRACK IS APPROX .5 INCH LONG.
